# SDR SWAA2022090248577

- Difficulty date: August 31, 2022
- Submitted: September 2, 2022
- Operation: Air carrier
- Aircraft: N8534Z
- Make and model: Boeing 737-8H4
- Aircraft serial: 63578
- Aircraft time: 17,684 hours, 8,370 cycles
- System (JASC): 3350 · Emergency Lighting
- Part: None
- Condition: Inoperative
- Location: Cabin Floor
- Stage of operation: TX
- How discovered: 9
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

ROW 29;30 FLOOR STRIP ON CAPTAIN SIDE DO NOT GLOW. / [01] REPLACED PHOTOLUM LIGHT STRIP PER AMM 33-51-15
